# SDR SWAA2024091135067

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 38,986 hours, 18,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L/H EMERGENCY EXIT LIGHTS POWER SUPPLY AND BATTERY INOP<[01] REMOVED AND REPLACED AFT L/H EMERGENCY EXIT LIGHT POWER SUPPLY PER AMM 33-51-06. NO HELP; REQUIRES NEW BATTERY PACK.;[02] R/R AFT LH EMER LIGHT BATTERY PACK PER AMM 33-51-06. OPS OK
